# SDR ASAA20181227574

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,441 hours, 742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 REGUL FAULT GROUNDED - YES. RESET C\BS AND PERFORMED TEMP CONTROL BITE TEST PER AMM 21-61-00-710-001. FAULT CLEARED. BITE TEST OK.
